# SDR QXEA200601304

- Difficulty date: May 12, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND NACELLE, MAIN LANDING GEAR AREA, DRAG STRUT ASSY HAS CHAFING DAMAGE FROM CONTACT WITH WEIGHT ON WHEEL WIRING RIGID CONDUIT NEAR LOWER ATTACH POINT.  REPAIRED IAW RD8-32-1566 AND EA 2-32-107.
